MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PARACENTESIS KIT

Medline Industries, LP MEDLINE; DBD-PARACENTESIS KIT
Catalog Number DYNDH2053
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that on (b)(6) 2025 during a paracentesis the tubing started to kink when it was under pressure with suction, temporarily impacted the flow of the fluid being removed from the patient, and the procedure was still able to be completed in its entirety with no injury or impact to the patient.A photo was received for the investigation, finished good production records were reviewed, and the finished good pack build was reviewed.Per evaluation of the photos received, the photo shows the tubing is twisted/starting to kink, confirming the reported issue.This item is received from the vendor and medline does not alter the component before placing it; however, as no physical sample was received for evaluation, medline cannot definitively confirm the root cause, and the complaint has been provided to the vendor for further evaluation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "while performing a paracentesis on a patient today, i noticed the tubing started to kink at the end of the hub" and "this time, it didn¿t completely obstruct or stop the flow but significantly reduced the flow of fluid to the vacutainer.".

Brand Name
MEDLINE
Common Device Name
DBD-PARACENTESIS KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50867202
Report Number1417592-2026-48553
Device Sequence Number9380184
Product Code LRO
UDI-Device Identifier10198459117169
UDI-Public10198459117169
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDH2053
Device Lot Number24IBS160
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown